Sudafed Mucus Relief Triple Action Cold and Flu Tablets 16

Sudafed Mucus Relief Triple Action Cold and Flu Tablets 16

Relieves cold and flu symptoms and aches and pains More Details
£4.73
SKU Code: CC077
In Stock
Your Local Pharmacy Online
  • Description
  • Ingredients
  • Warnings
  • Delivery

Description

Helps relieve symptoms associated with cold and flu including aches and pains, headaches, blocked nose, sore throat, chills and a chesty cough whilst being non-drowsy. It also helps reduce mucus to allow you to breath easier. 

How to use Sudafed Mucus Relief

Adults and children over 12 years

Take two tablets every 4  hours as required. Do not take more than 8 tablets (4 doeses) in any 24 hour period.

If you have any further questions about this product call our Browns Online Professional Pharmacist on 02476 364 586

Ingredients

Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Warnings

  • Do not exceed recommended dose
  • If you do not get better talk to your doctor 
  • Do not take anything else containing oaracetamol whilst taking this medicine
  • Talk to your doctor if you take too much of this medication.
  • If you are taking any other medication or if you are under care consult your doctor before taking this medicine 
  • Do not take with other flu, cold and decongestant products 
  • Do not use after expiry date 
  • Keep out of reach and sight from children
  • Do not give to children under 12 years old

 

Delivery

Standard Delivery

  • Free Delivery on all orders over £35.00
  • Orders below £35.00 are at charged at just £3.99
  • Delivery is within 2-3 days via Royal Mail 1st Class post.

Express Delivery (UK Mainland)

  • Next Day Delivery will cost £5.99
  • Cut off for Next Day is 2pm (Mon-Fri)
  • Orders placed after 2pm Mon-Fri will be dispatched the next working day.

 

You may also like

Johnson's Baby Shampoo 300ml

No more tears formula - gentle on the eyes

£2.00
More Info

Wellkid Immune Chewable Tablets

Help safeguard your child's nutritional intake with 24 nutrients in one place

£9.45
More Info

Driclor Solution Triple Pack (180ml)

Driclor is a strong antiperspirant deigned to provide quick and easy relief from excessive sweating.

£25.87 £21.95
More Info

Nutriburst Folic Acid Cherry Flavoured 60 Gummy Vitamins

Plant based and sugar free, and helps contribute to maternal tissue growth

£23.11
More Info